# SDR SWIA202308020608

- Difficulty date: June 8, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR FUSELAGE AT APPROX FS589 BETWEEN SGTR25L-24L     (C-CHECK RO 7/30/2023)    REPAIRED DENT ON EXTERIOR FUSELAGE AT APPROX FS589 BETWEEN SGTR25L-24L REF REO 601R-53-61-8042 REV -- DATE 2023-06-24 (ALL STEPS COMPLIED WITH),REO 601R-53-61-8042, REV --(P1), 2023-06-19 , GREO 601R-51-00-309 REV-A, DATED 2017-08-23 AND CRJ-200 SRM 53-00-31.LEAK CHECK GOOD, COMPLIED WITH 51-900-1003-SKY
